# SDR MWEA020601

- Difficulty date: September 27, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 71,595 hours, 61,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: J0601389
- Condition: Cracked
- Location: Station 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT 3 RIVETS HOLES FRAME STATION 996 BETWEEN LONGERON 3&4 LEFT.  --  STOPPED DRILLED 3 CRACKS, BLENDED 3 EACH DRILLED START . FABRICATED AND REPAIR AND INSTALLED DOUBLER AND FINGER DOUBLER.
